# SDR MASA2021121100334

- Difficulty date: December 11, 2021
- Submitted: December 12, 2021
- Operation: Air carrier
- Aircraft: N88326
- Make and model: Cndair CL600*
- Aircraft serial: 17000478
- Aircraft time: 15,714 hours, 9,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 1-8 CEILING EMERGENCY LIGHTS INOP. RESET SYSTEM.
